# SDR USAA060019

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,882 hours, 37,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146M544711
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1470 RBL 2, 7 AND LBL 16,7,11.  CUT OUT DAMAGE SECTIONS OF STRINGER, FAB'D AND INSTALLED REPAIR ANGLES PER SRM 53-00-53, 51-70-11 AND EA, DEFECT SIZE: .250 CIRCUMFERENCE AROUND FASTENER HOLE (6 PLACES) BY .051 DEPT.
